Alert archive / Maine / Storm Warnings in 2020
Storm Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Nov 30, 2020, 10:02 AM EST. It took effect at Nov 30, 2020, 10:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2020, 10:02 AM EST (15:02 UTC)
- In effect from
- Nov 30, 2020, 10:00 PM EST
- Expired
- Dec 1, 2020, 3:40 AM EST
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
494 WHUS71 KCAR 301502 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1002 AM EST Mon Nov 30 2020 ANZ050-051-302315- /O.UPG.KCAR.GL.W.0031.201130T2000Z-201201T2300Z/ /O.NEW.KCAR.SR.W.0005.201201T0300Z-201201T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1002 AM EST Mon Nov 30 2020 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Southeast winds 30 to 40 kt with gusts up to 50 kt and seas 13 to 18 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 PM this evening to 7 AM EST Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ052-302315- /O.CON.KCAR.GL.W.0031.201130T2000Z-201201T2300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1002 AM EST Mon Nov 30 2020 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM EST TUESDAY... * WHAT...Southeast winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 12 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 3 PM this afternoon to 6 PM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
537 WHUS71 KCAR 302017 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 317 PM EST Mon Nov 30 2020 ANZ052-010430- /O.UPG.KCAR.GL.W.0031.000000T0000Z-201201T2300Z/ /O.EXA.KCAR.SR.W.0005.201201T0300Z-201201T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 317 PM EST Mon Nov 30 2020 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 9 to 14 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 7 AM EST Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-010430- /O.CON.KCAR.SR.W.0005.201201T0300Z-201201T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 317 PM EST Mon Nov 30 2020 ...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Southeast winds 30 to 40 kt with gusts up to 50 kt and seas 13 to 18 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 PM this evening to 7 AM EST Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
840 WHUS71 KCAR 302310 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 610 PM EST Mon Nov 30 2020 ANZ050>052-010715- /O.CON.KCAR.SR.W.0005.201201T0300Z-201201T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 610 PM EST Mon Nov 30 2020 ...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet expected on the coastal waters and 8 to 11 feet on the intra coastal. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 7 AM EST Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ CB
970 WHUS71 KCAR 010205 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 905 PM EST Mon Nov 30 2020 ANZ050>052-011015- /O.CON.KCAR.SR.W.0005.201201T0300Z-201201T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 905 PM EST Mon Nov 30 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet expected on the coastal waters, and 8 to 11 feet on the intra coastal. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 PM this evening to 7 AM EST Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ CB
440 WHUS71 KCAR 010840 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 340 AM EST Tue Dec 1 2020 ANZ050>052-011645- /O.CAN.KCAR.SR.W.0005.000000T0000Z-201201T1200Z/ /O.NEW.KCAR.GL.W.0032.201201T0840Z-201201T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 340 AM EST Tue Dec 1 2020 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... * WHAT...South winds 30 to 40 kt with gusts up to 55 kt and seas 14 to 19 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Nov 30, 7:15 AM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Nov 30, 7:15 AM EST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
715 AM EST Mon Nov 30 2020
.SYNOPSIS...
Strong low pressure will approach from the southwest late
today and track well west of the area Tuesday. A cold front
will cross the region Tuesday night. Low pressure will remain
northwest of the area Wednesday and continue north through
Quebec on Thursday. An upper trough will cross the region
Friday.
&&
.NEAR TERM /THROUGH TUESDAY/...
7:00 AM Update:
Satellite imagery shows an expanding stratocumulus field over
much of the forecast area. Increasing clouds are expected this
morning as the leading edge of rain quickly advances from its
current location in southern NY/northeast PA towards the region.
Overrunning of warmer air over cooler low level air will lead
to drizzle or light rain breaking out ahead of the main
precipitation shield later this morning into the early
afternoon. Heavier precipitation is still expected to arrive
around sunset and appears to be on track when compared to
current guidance. No major changes were made to the forecast
with this update with just some minor adjustments to
temperatures and dew points to match observations.
Previous Discussion...
Low level cloud cover this morning is mainly confined to
northern Maine, although upslope cloud cover is also beginning
to develop over Piscataquis and Washington Counties.
Temperatures are starting off quite cold compared to guidance
across Downeast areas, with some above freezing readings holding
on in cloudier Aroostook County. Expect increasing clouds and a
more rapid warm-up across the south this morning ahead of
precipitation arriving this afternoon. Temperatures will
continue to increase after sunset tonight in response to
strengthening warm air advection, so highs for today are posted
as the lows for tonight and will range from the 40s to low 50s.
A significant storm system will produce heavy rain and windy
conditions across northern and eastern Maine later today through
tomorrow. Water vapor satellite imagery and radar reveal the
storm taking shape across the Mid-Atlantic as phasing occurs
between an upper level low along the subtropical jet and a
trough dropping out of Canada along the polar jet. The system
will induce a very strong low level jet extending from Florida
to Maine, transporting copious amounts of subtropical moisture
and record warmth towards the area. The low level jet will reach
around 80 to 90 kts, peaking in intensity tonight. Local high
wind impact studies revealed three main parameter thresholds
that led to warning level wind events along the coast: the
strength of the pressure gradient, strength of the low level
jet, and MOS sustained wind speeds. All three of these
parameters are met or exceeded, providing enough confidence to
issue a High Wind Warning along the coast. While relatively
stable lapse rates are expected, it is important to note that in
the aforementioned study lapse rates were not found to have
skill during these events. However, thinking is that further
inland the combination of a slightly higher level of the low
level jet compared to other events and increasingly stable
conditions with northward extent will make it difficult to fully
realize the highest gust potential. Opted to go with a wind
advisory for Interior Downeast areas as a result of this.
Regardless of the advisory versus warning status, wind gusts to
50 to 55mph will be capable of producing power outages and
damage to trees. Winds will be strongest during the initial
increase tonight, then very slowly decrease Tuesday before
ending sharply late Tuesday afternoon and evening from west to
east as a cold front moves in.
Precipitable water values near 1 to 1.5 inches along an
atmospheric river extending all the way into the western
Caribbean will support heavy rainfall, particularly to the east
of the area as the surface low occludes and upper level low cuts
off, causing the system to slow and the atmospheric river to
remain over eastern areas longer. Forecast soundings also show
elevated instability and potential for some convective
enhancement and/or training. A mention of isolated thunderstorms
was added across southern parts of the forecast area. A general
1 to 3 inches is expected across the north, with 2 to 5 inches
across Downeast Maine. Local amounts above 5 inches are possible
mainly across Washington County. See the hydrology section for
more details on potential flooding resulting from these rainfall
amounts. Steady rainfall will also end from west to east Tuesday
afternoon and evening as the cold front pushes in from the west.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The heavy rain axis pivots off the east Tuesday night as the
llvl jet and strong thermal gradient shift into New Brunswick.
The ECMWF and GFS are in line w/this setup showing the heaviest
rain right along the Maine-New Brunswick border through late
Tuesday evening. Very warm Tuesday evening as temps start out in
the low to mid 50s, but colder air swinging in from the sw will
cool temps back into the 40s by daybreak Wednesday morning.
Still rather mild for Wednesday w/daytime temps in the 40s. Cooler
air follow later Wednesday as the upper trof apchs from the sw.
Some scattered showers are expected during the day ahead of the
trof. The trof has some strong PVA associated w/it and the long
range guidance(ECMWF/GFS/Canadian) show the strong PVA moving
across the region Wednesday night. There will be moisture
available and the strong PVA should provide enough forcing for
some precip. The sounding data shows the column to cool down
w/blyr temps cold enough precip to become snow. Given the strong
PVA and available moisture, confidence is high enough to lean
w/higher probabilities across the Northern 1/2 of Maine for some
light snow Wednesday night w/some light accumulations by
daybreak Thursday. Not expecting any more than an inch in some
locations.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The trof passes off to the east w/some leftover snow showers
Thursday morning. Things dry out during the day on Thursday and
continue into Thursday night as high pres to the s ridges across
the region. Continued above normal w/daytime temps in the
upper 30s north and west, while central and Downeast see around
40 or so. Thursday night low temps in the mid/upper 20s north
and around 30 further s.
Things could get a bit interesting Friday night into Saturday night
as a northern trof swings in from the w while a southern branch
moves across the mid Atlc region. The 00Z Canadian and GFS show
some phasing of northern and southern branch w/low pres
developing off the east coast and lifting n, remaining well
offshore. The GFS bring measurable QPF in the form of snow
across Hancock and Washington County, while the Canadian bring
the measurable QPF as far n as Presque Isle and Houlton. It too
has the precip in the form of snow. The 00z ECMWF is the outlier
along with a number of its ensembles showing the northern
branch trof bringing some light precip in the form of snow
across northern and central area Friday night and keeps the
souther branch system well offshore and much further s into
Saturday. Given the large discrepancy in the guidance, decided
to lean w/chance pops for later Friday into Saturday night.
Sunday could be an unsettled day w/rain and snow showers.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR dropping to IFR today through Tuesday with rain.
Rain will become heavy tonight. An isolated thunderstorm is
possible near Downeast terminals. Increasing SSE winds,
strongest across southern terminals. Strong LLWS developing
today and continuing through Tuesday.
SHORT TERM: Tuesday night into Wednesday...IFR/LIFR early
Tuesday night w/LLWS and rain for all terminals. There appears
to be some improvement for VFR for KBGR and KBHB by early
Wednesday morning, while the northern terminals hang on to MVFR.
VFR for all terminals on Wednesday. S winds around 10 mph
Tuesday night into Wednesday.
Wednesday night into Thursday...MVFR for the northern terminals,
mainly n of KHUL, Wednesday night into midday Thursday w/some
light snow expected. From KHUL southward, VFR. S wind less than
10 mph Wednesday night and W wind 5 to 10 mph on Thursday.
Thursday night into Friday...VFR for all terminals. W wind less
than 10 mph becoming SSW on Friday.
&&
.MARINE...
NEAR TERM: Winds and seas build quickly to advisory levels
early this afternoon, then to gales by mid to late afternoon.
Winds and seas will continue to build to a strong gale overnight
with gusts at or slightly above 45 kts and seas ranging from 6
to 10 feet over the intra coastal waters to 14 to 19 feet over
the rest of the coastal waters. A few gusts to 50 kts cannot be
ruled out. Winds will decrease quickly from west to east Tuesday
afternoon, but seas will take longer to subside.
SHORT TERM:
Tue night into Wed...S winds will quickly diminish Tue night as
the llvl jet lifts off to the ne. S winds 15-20 kt will shift
to the SW by early Wed morning and hold that way through the
day. Very high seas of 14-16 ft Tue evening will subside to
10-12 ft by Wed morning and slowly subside during the day on Wed
to 7-9 ft.
Wed night into Thu...SW winds will hold 15-20 kt Wed night w/seas
6-8 ft. SW winds will shift to the W on Thu and decrease to
around 15 kt. Seas will slowly subside to 4 -6 ft by later in
the day.
Thu night into Fri...W wind 10-15 kt becoming SW on Thu. Seas
3-5 ft Thu night could build to 4-6 ft by Fri afternoon in
response to the SW wind.
&&
.HYDROLOGY...
Confidence is high for heavy rainfall expected over Downeast,
especially south of the State Route 6 corridor with 3 inches,
and possibly as much as 5 inches, expected in a 36-hr period.
2-3 inches are expected in the Piscataquis and Penobscot basins
with river/stream rises expected. The Hydrological River models
now show the Piscataquis River staying below flood as the
heaviest rain axis is now expected to further east. The
official forecast from the NERFC keeps Dover-Foxcroft below
flood stage through Wednesday morning. One thing to note, the
Piscataquis River has a low river bed and tends to rise rather
quickly in heavy rain events. This river basin will see
significant rises w/as much as 4 or event 5 foot rises from this
upcoming event.
The more significant concern continues to be the smaller
streams and bogs filling up and water spilling on to the roads.
This would be more of a nuisance or minor flooding issue, with
a few road closures. The latest indicators continue to show the
soil moisture at 75-80% for the northern and central areas,
while Downeast was 45-50%. So some infiltration of rain
initially is expected, especially across the Downeast. However,
with that being said, the intensity of the rainfall especially
across Washington County as being projected by the guidance and
latest forecasted rainfall amounts, could lead to concerns for
street flooding due to drains/culverts spilling over. There
appears to be two slugs of rainfall w/the 1st batch coming This
will need to be monitored.
&&
.TIDES/COASTAL FLOODING...
High tide tonight night and Tuesday morning coupled w/the
strong SSE wind and high seas could lead to overwash or minor
coastal flooding. A Coastal Flood Statement has been issued for
the tonight's high tide (11 pm at Bar Harbor). Although this
will be a fairly low high tide, winds on the order of 40-45 kts
and seas nearing 10 feet may cause minor splashover.
High tides at Bar Harbor, at 11 AM Tuesday morning and 11:35 PM
Tuesday night, are forecast to be 12.0 ft and 10.4 ft. The
local wave runup does show Seawall Road seeing some overwash
during the morning cycle. Given the strong SSE winds that are
forecasted, some beach erosion is also possible such as at Rogue
Bluffs.
&&
.CLIMATE...
We are forecasting a high of 56F on Tuesday, December 1st in
Caribou. The record high for December 1st is 48F, set in 1991.
The last time we observed a high of 56F or warmer during the
month of December was on December 14, 2010, when the high was
57F. The all-time record high for the month of December is 58F,
set on December 12, 1950. Weather records date back to 1939.
In Houlton, we are forecasting a high of 58F. The record high
of 52F was set back in 1975. The all-time high for the month of
December is 59F, which was set on December 5, 1950 and tied
again on December 11, 1969. Weather records date back to 1948.
In Millinocket, we are forecasting a high of 57F. The record
high is 57F, set in 1934. Weather record date back to 1903.
In Bangor, we are forecasting a high of 59F. The record high is
59F, set in 2006. Our forecast low of 52F on Tuesday would also
break the daily and monthly record warmest low; although it is
possible the temperature may drop lower than 52F during the
late evening hours. The warmest December low in Bangor is 48F
set on December 20th, 1957. Finally, the record daily
precipitation for December 1st of 1.15 inches is forecast to be
broken. Weather records date back to 1925.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 8 PM this evening to 4 PM EST Tuesday for
MEZ011-015>017-032.
High Wind Warning from 8 PM this evening to 4 PM EST Tuesday
for MEZ029-030.
MARINE...Gale Warning from 3 PM this afternoon to 6 PM EST Tuesday for
ANZ050>052.
&&
Near Term...MStrauser
Short Term...Hewitt
Long Term...Hewitt
Aviation...MStrauser/Hewitt
Marine...MStrauser/Hewitt
Hydrology...Hewitt
Tides/Coastal Flooding...Hewitt
Climate...CB/MStrauserHazardous weather outlook, Nov 30, 3:59 AM EST, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 359 AM EST Mon Nov 30 2020 MEZ001>006-010-031-010900- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Southern Piscataquis- 359 AM EST Mon Nov 30 2020 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Today and Tonight. Strengthening low pressure will bring a period of heavy rain and gusty winds to the area late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Rain and gusty winds will continue into Tuesday before tapering off. Rainfall totals of 1 to 3 inches are expected, leading to significant river and stream rises. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-032-010900- Central Penobscot-Northern Washington- 359 AM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for Far Eastern Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strengthening low pressure will bring a period of heavy rain and gusty winds to the area late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Rain and gusty winds will continue into Tuesday before tapering off. Rainfall totals of 2 to 4 inches are expected, leading to significant river and stream rises. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-010900- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 359 AM EST Mon Nov 30 2020 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-010900- Southern Penobscot-Interior Hancock-Central Washington- 359 AM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition to the strong winds, a period of heavy rain is expected through Tuesday. Rainfall amounts of 1 to 3 inches are possible with some areas in Washington County seeing close to 5 inches of rain. River and streams will see some significant rises. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-010900- Coastal Hancock-Coastal Washington- 359 AM EST Mon Nov 30 2020 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. In addition to the strong winds, a period of heavy rain is expected through Tuesday. Rainfall amounts of 2 to 4 inches are possible with some areas in Washington County seeing close to 5 inches of rain. River and streams will see some significant rises. Along the coast, some minor coastal flooding is possible at the time of high tide Tuesday morning due to the combination of the strong onshore winds and very high seas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 12:11 AM EST | High Wind Warning | CAR | Hancock, Washington | 37 hr |
| Nov 30, 3:39 AM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 34 hr |
| Nov 30, 1:59 PM EST | Flood Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.